Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A counterexample to the existence of a local plurisubharmonic peak function at infinity


Author: Sung-Hee Park
Journal: Proc. Amer. Math. Soc. 133 (2005), 1463-1467
MSC (2000): Primary 32T40; Secondary 32F45
DOI: https://doi.org/10.1090/S0002-9939-04-07699-3
Published electronically: December 6, 2004
MathSciNet review: 2111946
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of an unbounded pseudoconvex Reinhardt domain in $\mathbb{C} ^n, n\ge 4$, which is Kobayashi complete but admits no local plurisubharmonic peak function at infinity.


References [Enhancements On Off] (What's this?)

  • [1] J. Byun, H. Gaussier, and K.-T. Kim, Weak-type normal families of holomorphic mappings in Banach Spaces and characterization of the Hilbert ball by its automorphism group, J. Geom. Anal. 12 (2002), 581-599. MR 1916860 (2003d:58015)
  • [2] S. Fu, On completeness of invariant metrics of Reinhardt domains, Arch. Math. 63 (1994), 166-172. MR 1289299 (95h:32024)
  • [3] H. Gaussier, Tautness and complete hyperbolicity of domains in $\mathbb{C} ^n$, Proc. Amer. Math. Soc. 127 (1999), 105-116. MR 1458872 (99b:32039)
  • [4] H. Gaussier, K.-T. Kim, and S. G. Krantz, A Note on the Wong-Rosay Theorem in Complex Manifolds, Complex Var. Theory Appl. 47 (2002), 761-768. MR 1925173 (2003f:32025)
  • [5] P. Jakóbczak and M. Jarnicki, Lectures on holomorphic functions of several complex variables, PS File at http://www.im.uj.edu.pl/$\thicksim$jarnicki/mjp.htm, 2001.
  • [6] M. Jarnicki and P. Pflug, Invariant Distances and Metrics in Complex Analysis, de Gruyter Expositions in Mathematics 9, Walter de Gruyter & Co., Berlin, 1993. MR 1242120 (94k:32039)
  • [7] M. Jarnicki and P. Pflug, Extension of Holomorphic Functions, de Gruyter Expositions in Mathematics 34, Walter de Gruyter & Co., Berlin, 2000. MR 1797263 (2001k:32017)
  • [8] N. Nikolov, Localization of invariant metrics, Arch. Math. 79 (2002), 67-83. MR 1923040 (2003f:32014)
  • [9] K. Oka, Sur les fonctions analytiques de plusieurs variables, II Domaines d'holomorphie, J. Sci. Hiroshima Univ., Ser. A 7 (1937), 115-130.
  • [10] S.-H. Park, On hyperbolicity and tautness of certain Hartogs type domains, preprint
  • [11] V. S. Vladimirov, Methods of the Theory of Functions of Many Complex Variables, The M.I.T. Press, 1966. MR 0201669 (34:1551)
  • [12] H. Wu, Normal families of holomorphic mappings, Acta Math. 119 (1967), 193-233. MR 0224869 (37:468)
  • [13] W. Zwonek, On hyperbolicity of pseudoconvex Reinhardt domains, Arch. Math. 72 (1999), 304-314. MR 1678013 (99m:32027)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32T40, 32F45

Retrieve articles in all journals with MSC (2000): 32T40, 32F45


Additional Information

Sung-Hee Park
Affiliation: Department of Mathematics, Chonbuk National University, Chonju (Chonbuk), 560-756, Republic of Korea
Email: wshpark@mail.chonbuk.ac.kr

DOI: https://doi.org/10.1090/S0002-9939-04-07699-3
Keywords: Local plurisubharmonic peak function at infinity, local plurisubharmonic antipeak function at infinity
Received by editor(s): June 3, 2003
Received by editor(s) in revised form: February 1, 2004
Published electronically: December 6, 2004
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society